# SDR CA020829015

- Difficulty date: August 27, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 39,062 hours
- Engine: Rroyce RB211524B402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKE OFF,  THE NR 3 THROTTLE WAS RETARDED, THE ENGINE WAS SHUT DOWN DUE TO HIGH VIBRATIONS (2.5 2.7 UNITS) , CHANNEL A&B FROM LOW CHANNEL. THE AIRCRAFT RETURNED TO BASE (YYZ). MAINTENANCE C/OUT A BOROSCOPE AND THE FINDINGS WERE,  HP COMPRESSOR STAGE 1, DAMAGE TO MOST OF THE BLADESAND ONE BLADE WAS DAMAGED BEYOUND LIMITS I.A.W. 72-00-00 P.629, THE ENGINE WAS REJECTED. MAINTENANC E WILL REPLACE THE ENGINE
